| Model Number |
24055- |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic salpingectomy, a grey component was noticed at the end of the trocar as soon as the mandrel was inserted into it, even before the start of the surgery.The gray component was retrieved and the trocar was changed.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted the image depicts the obturator inserted into the cannula of the device.The tip of the obturator is gouged.No other visible damage is noted.The visual inspection of the returned product noted that there were no signs of particulate matter inside the package.The obturator, spiked trocar, circular seal and duckbill seal were intact.Functional testing proved the device functioned normally.The top was actuated and the flanges presented themselves cleanly locking into place.The top was actuated in reverse and the flanges retracted perfectly.The returned device is not the same device as in the photograph.It was reported that a grey component was noticed at the end of the trocar as soon as the mandrel was inserted into it.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.